Hello all! I have a 3 year old lab and I just noticed that she has red spots on her lower stomach in between her hind legs. There are also two whelps on it as well. She has been licking the area a few times today. Other than the licking she seems to be doing fine. Does anyone know what this could be? Anything I can put on it?
Sounds like what my dog gets, drives the poor little guy crazy. It could be allergies or possibly a reaction to flea bites. If she is licking them they are likely irritating her so you might try giving her a bath in an oatmeal and aloe type shampoo. If that does not help, take her to the vet to have the spots examined. Vets also offer special medicated shampoos when the natural approach does not work. Hope she feels better soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.